# SDR AWXA200301400

- Difficulty date: October 25, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 43,288 hours, 29,941 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A102311
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-13 CHECK A 1.125 INCH CRACK WAS FOUND IN LT PYLON ACCESS PANEL LANDING (5727L), NAC STA 220.  MAINTENANCE PERFORMED HFEC INSPECTION TO IDENTIFY CRACK LENGTH; STOP DRILLED CRACK IN LT PYLON ACCESS PANEL LANDING; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW AWA ER 03-5433-01037-DL1.
